Obserwuj
Juha Kinnunen
Juha Kinnunen
Professor, Department of Mathematics, Aalto University
Zweryfikowany adres z aalto.fi - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Regularity of quasi-minimizers on metric spaces
J Kinnunen, N Shanmugalingam
manuscripta mathematica 105, 401-423, 2001
2612001
The Hardy-Littlewood maximal function of a Sobolev function
J Kinnunen
Israel Journal of Mathematics 100, 117-124, 1997
2271997
A local estimate for nonlinear equations with discontinuous coefficients
J Kinnunen, S Zhou
Communications in partial differential equations 24 (11-12), 2043-2068, 1999
2201999
Higher integrability for parabolic systems of p-Laplacian type
J Kinnunen, JL Lewis
2052000
The Sobolev capacity on metric spaces
J Kinnunen, O Martio
Annales Fennici Mathematici 21 (2), 367-382, 1996
2011996
Regularity of the fractional maximal function
J Kinnunen, E Saksman
Bulletin of the London Mathematical Society 35 (4), 529-535, 2003
1552003
Sobolev spaces with zero boundary values on metric spaces
T Kilpeläinen, J Kinnunen, O Martio
Potential Analysis 12, 233-247, 2000
1482000
Nonlinear potential theory on metric spaces
J Kinnunen, O Martio
Illinois Journal of Mathematics 46 (3), 857-883, 2002
1402002
Hölder quasicontinuity of Sobolev functions on metric spaces
P Hajłasz, J Kinnunen
Revista Matemática Iberoamericana 14 (3), 601-622, 1998
1321998
The derivative of the maximal function
P Lindqvist, J Kinnunen
Walter de Gruyter GmbH & Co. KG 1998 (503), 161-167, 1998
1291998
Lebesgue points for Sobolev functions on metric spaces
J Kinnunen, V Latvala
Revista matemática iberoamericana 18 (3), 685-700, 2002
1112002
Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation
J Kinnunen, P Lindqvist
Annali di Matematica Pura ed Applicata 185, 411-435, 2006
1062006
Hardy’s inequalities for Sobolev functions
J Kinnunen, O Martio
Mathematical Research Letters 4 (4), 489-500, 1997
981997
Local behaviour of solutions to doubly nonlinear parabolic equations
J Kinnunen, T Kuusi
Mathematische Annalen 337 (3), 705-728, 2007
902007
Lebesgue points and capacities via the boxing inequality in metric spaces
J Kinnunen, R Korte, N Shanmugalingam, H Tuominen
Indiana university mathematics journal, 401-430, 2008
822008
Very weak solutions of parabolic systems ofp-Laplacian type
J Kinnunen, JL Lewis
Arkiv för Matematik 40, 105-132, 2002
802002
A boundary estimate for nonlinear equations with discontinuous coefficients
J Kinnunen, S Zhou
782001
Potential theory of quasiminimizers
J Kinnunen, O Martio
Annales Fennici Mathematici 28 (2), 459-490, 2003
752003
On the regularity theory for mixed local and nonlocal quasilinear elliptic equations
P Garain, J Kinnunen
Transactions of the American Mathematical Society 375 (08), 5393-5423, 2022
632022
The BV-capacity in metric spaces
H Hakkarainen, J Kinnunen
manuscripta mathematica 132, 51-73, 2010
622010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20